MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION R2P DESTINATION SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION R2P DESTINATION SLENDER; INTRODUCER, CATHETER
Model Number GS-R6ST1C75W
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Terumo medical corporation received the following reported information: it was noticed that the destination slender started to separate below the hub after pulling directly out of the package.The procedure was a cardiac catheterization.
 
Additional Manufacturer Narrative
A6: race: requested, not provided.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: clinical lead.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section h3, and to provide the completed investigation results.Based on the evaluation of the returned sample this report is now deemed not reportable.One r2p sheath and packaging were returned to terumo medical corporation for assessment.The sample was subjected to visual analysis.The sheath is fractured 0.6cm from the sheath hub.No other damage or deformities were noted on the sheath.One r2p sheath was returned for assessment, and the sheath is fractured near the sheath hub.The complaint can be confirmed for sheath damage.The exact root cause cannot be determined.The likely cause is the sheath was damaged during removal from the packaging.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures and the device was released in a conforming state.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
R2P DESTINATION SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key23712124
Report Number1118880-2025-00169
Device Sequence Number8901545
Product Code DYB
UDI-Device Identifier00389701012360
UDI-Public(01)00389701012360(17)270701(10)0000865912
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGS-R6ST1C75W
Device Catalogue NumberGS-R6ST1C75W
Device Lot Number0000865912
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown